# SDR CALA2023050901425

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737-900ER
- Aircraft serial: 43534
- Aircraft time: 30,607 hours, 10,956 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 143A5310142
- Condition: Corroded
- Location: Sta500c-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 45.50 WITH CORROSION BTW STA 500C TO STA 500F (RE F AAR NR 99967594) REMOVED, REPLACED AND INSTALLED SEAT TRACK LBL 45.50 IAW V942726 AND AAR QC A-72 V931821). B737-900 SRM 53-00-52-1A-1 PAR 4A(2) FIG. 103 DETAIL B, 51-40-02-0G-0 PAR 9, 51--40-05-0G-0, AIPC 53-42-11-17D AND DRAWING NO. 143A5300 REV- (SFR #1032310) (WORK ACCOMPLISHED BY
